# SDR 2000UALA00826

- Difficulty date: December 22, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 63,944 hours, 36,601 cycles
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 24105625
- Part serial: 0296
- Condition: Cracked
- Location: Nr 2 Engine T/R
- Part time: 4,837 hours, 3,029 cycles
- Component: Thrust Reverser, 3320001TR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER REMOVED 12/16/00 DUE TO ACOUSTIC EXTENSION DUCT FOUND CRACKED DURING B-CHECK.  SUBSEQUENT INSPECTION REVEALED CIRCUMFERENTIAL CRACKS ON THE INNER AND OUTER SKINS OF THE ACOUSTIC EXTENSION DUCT AT THE JOINTS OF BOTH FORWARD AND AFT ATTACH RINGS.  THE SKINS ARE CRACKED 90 PERCENT AROUND THE CIRCUMFERENCES.  CAUSE UNKNOWN.  UNIT SENT TO MANUFACTURER FOR INVESTIGATION.  NEW ACOUSTIC EXTENSION DUCT INSTALLED ON THRUST REVERSER.
